# SDR AUS20020175

- Difficulty date: January 27, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A78730421
- Condition: Faulty
- Location: Landing Gear Ret
- Part time: 58,497 cycles
- Component: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR UPLOCK LATCH FAULTY.
